# SDR ASAA0945113

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 32,592 hours, 14,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228168
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED STA 727C BETWEEN STR 24 25R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED ANGLE IAW B737 400 SRM 51 70 11.
